# SDR 2008UALA01530

- Difficulty date: March 18, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER FWD CORNER TEAR STRAP HAS SURFACE CORROSION BS 787 TO 794 AND STRINGERS 26R 27R.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED AND INST'D EXTERNAL FUSELAGE SKIN DOUBLER REPAIR.
